# SDR 99UAL900371

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7448U
- Make and model: Boeing 727222
- Aircraft serial: 21902
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE FUSELAGE BELLY SKIN AT BS 208, LBL 1.  THE CRACKS WERE COMMON TO FOUR FASTENER HOLES COMMON TO A DRAIN HOLE FLAPPER VALVE.  THE CRACKS WERE CLEANED UP BY OVERSIZING ALL FOUR HOLES TO 0.421 INCH DIAMETER.  THE SKIN WAS CUT OUT AROUND THE DISCREPANT HOLES AND AN EXTERNAL DOUBLER INSTALLED.  THIS REPAIR WAS APPROVED BY TIMCO'S DER WITH AN 8110-3.
